# SDR DALA2018122417387

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 70,682 hours, 23,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Nut
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 LT WING INBD FLAP, INBD FLAP BALL-NUT HAS PITTING WHERE BUSHING ATTACHES TOO. DOT 40. I-29. CORRECTIVE ACTION: REMOVED AND REPLACED L/H WING I/B FLAP I/B FLAP BALLSCREW NUT ASSY IAW AMDS CARD AND OPERATIONAL CHECK TO BE ACCOMPLISHED ON AMDS CARD. (0871883)
